# SDR COZA20121018015

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,153 hours, 16,215 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 315A2117
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2012-05-02 AND SB 737-78-1088 FOUND 4 EACH THRUST REVERSER COMPRESSION FITTINGS FAILED THE ELECTRICAL CONDUCTIVITY TEST.  COMPRESSION FITTINGS P/N 315A2117-11 AND -12.
